# SDR CA981027020

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Valve
- Part number: 12355813
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 STRUT OVERHEAT LIGHT WARNING CAME ON WHILE CLIMBING THROUGH 8,000 FEET ON TAKEOFF.  POWER WAS REDUCED, LIGHT EXTINGUISHED AND AIRCRAFT RETURNED TO ITS POINT OF DEPARTURE.  POST-FLIGHT INSPECTION FOUND THE 8TH STAGE CHECK VALVE, ON NR 1 ENGINE LEANING AT THE CLAMPS AND THROUGH THE VALVE PIN HOUSING.  THE 8TH STAGE CHECK VALVE WAS REPLACED AND IT CHECKED SERVICEABLE.
